MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 5; HIP STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 5; HIP STEM CEMENTLESS
Model Number 01.39.205
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 4 years and 5 months after the primary surgery, the patient came in reporting pain due to a leg length discrepancy and the cause is unknown.The surgeon revised the stem and head with competitor components.The stem was revised because the head was already short and it was not possible to go to a shorter one.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Clinical investigation performed by medical affaird department: revision performed 4 years and 5 months after total hip arthroplasty in a female patient due to pain.According to report, pain is due to a leg length discrepancy, which is theoretically possible but not very common.No radiographic history is available and therefore the evolution of the discrepancy cannot be evaluated.The one radiographic image provided shows only one hip and therefore we cannot estimate the potential contribution of spine deformities or other concomitant abnormalities.The reason of this failure cannot be determined.Batch review performed on 12-sep-2022: lot 166780: (b)(4) items manufactured and released on 08-mar-2017.Expiration date: 2022-02-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional component involved: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot 176376: (b)(4) items manufactured and released on 09-jan-2018.Expiration date: 2022-12-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
STEM: MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 5
Common Device Name
HIP STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15526931
Report Number3005180920-2022-00742
Device Sequence Number2507245
Product Code LZO
UDI-Device Identifier07630030885655
UDI-Public07630030885655
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2022
Device Model Number01.39.205
Device Catalogue Number01.39.205
Device Lot Number166780
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2022
Initial Report FDA Received Date10/03/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale